# SDR CALA2024111501162

- Difficulty date: November 15, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N27539
- Make and model: Boeing 737-9
- Aircraft serial: 64468
- Aircraft time: 7,647 hours, 2,619 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAS SMELLED AN ELECTRIC ODOR NEAR ROW. THEY SHUT OFF POWER TO TH E OUTLETS AND THE ODOR DISAPATED FLY ATT REPORTS ELECTRICAL SMELL WAS AT ROW 9 D/E/F TURNED OUTLETS ON AND ENTERTAIMENT SYS FOR OVER 30 MINS ALL WORKING NORMALLY AND NO ELECTRICAL SMELL NOTICED NOTE PHOTOS FOR SMOKE/ODOR FORMS A/C TO CONT FOR FURTHER SERVICE
